Mathematical Notes

, Volume 58, Issue 4, pp 1124–1125 | Cite as

Letter to the editor

  • B. S. Kashin
  • L. A. Tsafriri
Article

References

  1. 1.
    B. S. Kashin and L. A. Tsafriri, “Random sets of uniform convergence,”Mat. Zametki [Math. Notes],54, No. 1, 17–33 [677–687] (1993).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • B. S. Kashin
    • 1
  • L. A. Tsafriri
    • 1
  1. 1.Moscow State UniversityUSSR

Personalised recommendations